# SDR CA010706019

- Difficulty date: May 13, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R33033
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL330 THE CAPTAIN'S WINDSHIELD SHATTERED. NO CONFIRMATION IF PIECES OF WINDOW DEPARTED AIRCRAFT. REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IN ACCORDANCE WITH AMM 54-11-01.
